It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2005, 02:06 PM   #1
Senior Member
(female)
 
Join Date: Aug 2005
Posts: 114
goldenseal HB User
Question !!!!Problems with EpiDermX...!!!!!!

HELP! PLEASE! I don't have acne but I have pretty sensitive skin... and white heads. Well, two nights ago, I started my new regimen: I used the tea tree oil bar by epidermx, did the microdermabrasion and put camellia oil on. I woke up w/ beautifully radiant skin... so I tried it again that night... Now I have whiteheads ALL over my forehead (!!!), and all over the right side of my chin... a place i've never gotten it before! Could it be that 'initial break out' or one of the products that's causing an allergic reaction? Or maybe the camellia oil does clog pores after all?

Has anyone else had bad side effects?? What did you do... did they last?

What shoul I do?

I'm sorry... I'm just really desperate.. because I just wasted 60 dollars on this... and I'm really tired of switching products every month. I thought these products were so gentle and wonderful and gave everyone amazing resujlts... :O PLEASE HELP!

 
Old 08-28-2005, 02:44 PM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Location: Springfield, MO
Posts: 521
Cassie4u22 HB User
Re: !!!!Problems with EpiDermX...!!!!!!

Hey goldenseal,

Some people do report a small initial breakout with the Epidermx, but from everything I have read, it usually goes away pretty quickly. Spend some time checking out the posts at greatnewskin, other people's experiences will probably put your mind at ease.

Personally, I never experienced a worsening of my skin with any of the Epiderm products or camellia oil. I suppose it is possible to be having an allergic reaction, but the ingredients in these products are all natural and very gentle.. I for one have some of the most fickle and sensitive skin in the world and it didn't give me an allergic reaction, but that is not to say that it works the same for you. Are you sure maybe this isn't just a breakout that was bound to come out anyway? Maybe using the Epidermx every night as a treatment is not compatible with your skin, try it JUST as a scrub for a couple days and see how that goes.

I wouldn't call it quits just yet! I don't think you wasted your money. Maybe you just need to back up a bit on the products and see how that goes. Also, try contacting Amy from greatnewskin, or better yet you can call and she will talk to you personally. My mom just did a few days ago and they actually ended up talking for an hour!!! She is so helpful. I am sure she can give you better insight than I can on what to do and what is causing this sudden breakout.

I hope this helps!! Hang in there and keep us posted.

 
Sponsors Lightbulb
   
Old 08-28-2005, 02:56 PM   #3
Junior Member
(female)
 
Join Date: Feb 2005
Posts: 38
somersault HB User
Re: !!!!Problems with EpiDermX...!!!!!!

Don't call it quits yet! These products are really the best I've ever found. I too, had an initial reaction like that when I started...whiteheads mainly. Went away after a few weeks. It takes time for your skin to adjust to a new routine. Don't just stop yet cause that is a waste of your money if you do. Definitely talk to Amy! She will help you determine the cause and what you should do. Maybe your skin can't handle that particular soap. I don't know because I've never used any of the soaps. I'm allergic to all soaps. But definitely tell Amy, can't stress that enough! Hope you have better luck with these products as time goes by. At least give it a few weeks.

 
Old 08-28-2005, 03:48 PM   #4
Senior Member
(female)
 
Join Date: Aug 2005
Posts: 114
goldenseal HB User
Re: !!!!Problems with EpiDermX...!!!!!!

Cassie4u22.. it's definately not a breakout that was meant to come anyway... I've always had pretty clear skin... and I've never had this much stuff going on on my face before... ever! Thankyou Cassie4u22.. I will try contacting Amy.. (although in the past, she never repplied... but she may now since my problem is a little more serious)

somersault... how bad was your first initial break out? Supposedly this soap is "soap free"... however that works?? I will definately HAVE to stick it out anyway.. i spent 60 dollars! :O Maybe I should jsut wait a few days before doing another microdermabrasion?

 
Old 08-29-2005, 09:05 AM   #5
Junior Member
(female)
 
Join Date: Feb 2005
Posts: 38
somersault HB User
Re: !!!!Problems with EpiDermX...!!!!!!

Well, my initial breakout with Epidermx was pretty bad. It about doubled the amount of whiteheads on my face. But I also recognized that it was drawing impurities out of my skin from deep down. Several of my blackheads started rising to the surface. Some came right out, others rose to the surface and formed into acne. But once that acne healed in that spot, it didn't break out again in that exact spot...so that's how I knew the Epidermx was working. Right now I've been taking a 3 week break from Epidermx because my skin is too ultra-dry right now (not related to the Epidermx...just to ease your mind). I'm waiting on my sample of dermabutter from Amy. If I can get my skin more moisturized the Epidermx should work a lot better for me.

Please contact Amy for more help and give yourself more time with these products before giving up on them. It usually takes skin 4-6 weeks to adjust to a new routine. I guess your face kinda goes into shock when using new products suddenly...who knows? But I hope this helps you out. Also, after looking at different websites where they sell Epidermx others spoke of an initial reaction that went away after a few days or few weeks. But definitely...talk to Amy.

 
Old 08-29-2005, 01:00 PM   #6
Senior Member
(female)
 
Join Date: Aug 2005
Posts: 114
goldenseal HB User
Re: !!!!Problems with EpiDermX...!!!!!!

So I contacted Amy... and the news was very very dissapointing. She thinks I'm allergic to the corrundum crystals- she's seen this happen 8 times in 5 years. I'm too dissapointed to even want to believe her She suggests taking the anti-histamine benadryl for a few days... and stopping the Epidermx immediately. I suppose I will... but I think I'll try it again in a couple weeks... just to make sure its the Epidermx.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!